# SDR VNAA0608010

- Difficulty date: August 11, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 5,921 hours, 5,971 cycles
- Engine: Ge CF343B1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Popped
- Location: Cargo Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A CARGO DOOR CAS MESSAGE ON LANDING.  MAINTENANCE FOUND CARGO DOOR HANDLE POPPED.  MAINTENANCE PERFORMED OPERATIONAL CHECK OF THE AFT CARGO DOOR PROX SYSTEM.  OPS CHECKS GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
